# SDR SWIA201642924

- Difficulty date: November 22, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 35,071 hours, 29,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS CORROSION AROUND FASTENER HOLES.   COMPLIED WITH PERMANENT REPAIR CARGO FLOOR SILL IAW REO. FIT CHECKS OKAY.
